Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

Ball, Frank G., Lyne, Owen D. (2001) Stochastic multi-type SIR epidemics among a population partitioned into households. Advances in Applied Probability, 33 (1). pp. 99-123. ISSN 0001-8678. (doi:10.1239/aap/999187899) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:563)
Le, Huiling, Kume, Alfred (2000) The Fr├Ęchet mean and the shape of the means. Advances in Applied Probability, 32 (1). pp. 101-114. ISSN 0001-8678. (doi:10.1239/aap/1013540025) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:8750)
Tong, Howell, Cheng, B. (1992) A note on one-dimensional chaotic maps under time-reversal. Advances in Applied Probability, 24 (1). pp. 219-220. ISSN 0001-8678. (doi:10.2307/1427737) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:22258)
This list was generated on Fri Dec 9 04:22:33 2022 GMT.